# SDR USAA920070910

- Difficulty date: October 2, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 59,435 hours, 37,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6916970501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - FPBH INSPECTION, CRACKED CLIP BS 360, S15L.  REPLACED CLIP, BS 360, S15L IAW BOEING DRAWING 65-17685.
